MAUDE Adverse Event Report: AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT80STPD0
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
Smart Port CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key50923679
Report Number1319211-2026-00268
Device Sequence Number20169696
Product Code LJT
UDI-Device Identifier15051684018036
UDI-Public15051684018036
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH787CT80STPD0
Device Catalogue NumberCT80STPD
Device Lot Number5847362
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexMale